Stomach Cramps And Body Pain When Experiencing Typhus?
ok. It’s been 5 days since I tested positive for typhoid fever (typhoid) with cough and runny nose. On the 5th day, after I went to the doctor and received treatment, my typhus started to heal but the cough and cold had not gone away. At night after I took the cough medicine SIDIADRYL EXPECTORANT (from a doctor’s prescription) I felt nauseous, dizzy, and over time my stomach felt cramped. I ate strepsils to clear my throat and ate kebabs which were quite spicy. After that I also ate papaya and melon, I ate rice and vegetables too. My stomach is no longer strong and the cramps are getting worse. I rested until 12 o’clock. My stomach hurt a lot, especially when I wanted to cough. My mother gave me a warm compress. Then after dawn, I woke up and felt stomach cramps that were getting worse with my body feeling sore. I wonder how,? I am still 15 years old.
Typhoid or typhoid, is a digestive tract infection caused by the bacterium Salmonella typhi. The entry of these bacteria is through food that is not hygienically maintained. Typhoid healing is arguably quite long because it takes up to 2 weeks, although most people feel better before 2 weeks. In your case the medicine you are taking is not necessarily the cause of discomfort in the stomach, because the stomach pain may come from the symptoms of typhoid that have not completely healed, or heartburn which has become a congenital disease for you. People with heartburn should not eat spicy food, coconut milk, and caffeinated drinks. Your history of eating spicy food may also be contributing to your stomach pain.
We advise you to re-examine your condition directly to the doctor if the complaints are so disturbing. Meanwhile, for the next few weeks, the diet must be maintained by consuming foods that are not spicy or coconut milk. The texture of the food is also endeavored to remain soft so that it is easily digested by the digestive system which is having problems due to typhoid. Here we attach an article about typhoid. Hope it is useful.
dr. N. K. Arief